# SDR ASAA2014082008907

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,886 hours, 18,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Part number: NAS1189E4P9HB
- Condition: Loose
- Location: L2 Window Track
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW, JAMMED AND WILL NOT OPEN.  ACFT GROUNDED. FOUND LOOSE SCREW IN TRACK.  TIGHTEN SCREW, OPS CK GOOD.
